Conditional distribution of heavy tailed random variables on large deviations of their sum

Armendáriz, Inés and Loulakis, Michail (2011) Conditional distribution of heavy tailed random variables on large deviations of their sum. Stochastic Processes and their Applications, 121 (5). pp. 1138-1147. ISSN 03044149

[img] Text
acmac-0053.pdf

Download (493Kb)
Official URL: http://dx.doi.org/10.1016/j.spa.2011.01.011

Abstract

It is known that large deviations of sums of subexponential random variables are most likely realised by deviations of a single random variable. In this article we give a detailed picture of how subexponential random variables are distributed when a large deviation of the sum is observed.

Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 20:27
Last Modified: 05 May 2017 13:45
URI: http://preprints.acmac.uoc.gr/id/eprint/53

Actions (login required)

View Item View Item